Communications of the Moscow mathematical society

On Schatten norms of convolution-type integral operators

M. V. Ruzhansky, D. Suragan

Research output: Contribution to journalArticle

14 Citations (Scopus)
Original languageEnglish
Pages (from-to)157-158
Number of pages2
JournalRussian Mathematical Surveys
Volume71
Issue number1
DOIs
Publication statusPublished - Jan 1 2016
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Communications of the Moscow mathematical society : On Schatten norms of convolution-type integral operators. / Ruzhansky, M. V.; Suragan, D.

In: Russian Mathematical Surveys, Vol. 71, No. 1, 01.01.2016, p. 157-158.

Research output: Contribution to journalArticle

@article{f02ee827a4fb41df8c32f52f0da67cac,
title = "Communications of the Moscow mathematical society: On Schatten norms of convolution-type integral operators",
author = "Ruzhansky, {M. V.} and D. Suragan",
year = "2016",
month = "1",
day = "1",
doi = "10.1070/RM9665",
language = "English",
volume = "71",
pages = "157--158",
journal = "Russian Mathematical Surveys",
issn = "0036-0279",
publisher = "IOP Publishing Ltd.",
number = "1",

}

TY - JOUR

T1 - Communications of the Moscow mathematical society

T2 - On Schatten norms of convolution-type integral operators

AU - Ruzhansky, M. V.

AU - Suragan, D.

PY - 2016/1/1

Y1 - 2016/1/1

UR - http://www.scopus.com/inward/record.url?scp=84973520038&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84973520038&partnerID=8YFLogxK

U2 - 10.1070/RM9665

DO - 10.1070/RM9665

M3 - Article

VL - 71

SP - 157

EP - 158

JO - Russian Mathematical Surveys

JF - Russian Mathematical Surveys

SN - 0036-0279

IS - 1

ER -